# SDR MWEA070297

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N923ME
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 7,919 hours, 4,212 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR JAM HAS A CRACK 3.5 INCHES BELOW THE PROXMITY SENSOR.  FABRICATED AND INSTALLED DOUBLER.
